# SDR ABXA9900807

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20219741
- Condition: Failed
- Location: Aft Fuselage
- Part time: 1,714 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AUTO-PRESSURIZATION WAS INOPERATIVE.  AIRCRAFT WOULD NOT DEPRESSURIZE UNTIL LANDING.  OBSERVED STRONG ELECTRICAL SMELL.  REPLACED OUTFLOW VALVE ACTUATOR.
